# SDR DALA1033811200

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 59,954 hours, 8,680 cycles
- Engine: Pwa PW4060
- Engine time: 62,323 hours, 9,677 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 400 FT AGL AND 190 KIAS APPROX, A LOUD BANG FROM THE LT ENGINE.  RPM ROLLED BACK TO NEAR ZERO.  ENGINE LT SHUTDOWN IAW CHECK LIST. R & R NR1 ENG IAW TRANS 1T148AD. OPS AND LEAK CK OK.  ACFT OK FOR SERVICE.
